| Model Number |
WA4KL100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1: establishment name: (b)(6) hospital (added, due to character limitation in respective field).
Event or Problem Description
It was reported, the telescope's light guide connecter was damaged.The issue occurred, during clean up after a therapeutic surgery.There were no reports of patient harm, no delay.And the procedure was able to be completed successfully.As the malfunction occurred, after the procedure.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to an excessive mechanical force caused by an impact or fall.However, the definitive root cause was unable to be determined.Olympus will continue to monitor field performance for this device.